# SDR SWIA2025090200012

- Difficulty date: August 12, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000420
- Aircraft time: 28,459 hours, 16,696 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 17035400428
- Part serial: SA1420
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT NR 4 TRACK RIB 8,  INTERNAL OF SLAT CHAFED.   REMOVED AND REPLACED RT SLAT PANEL NR 4  IAW AMM 27-81-08 & 30-11-06.
